MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE INC ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE INC ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1230-7504-002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: poly insert implant size 36 +4, 1230-7504-002, lot # 2105614.The revision surgery was completed as intended.The investigation is ongoing.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a fall that may hae caused a dissociation.The patient underwent revision surgery.The humeral insert was found to be dissociated from the humeral stem.Customer has indicated that the implants will not be returned for investigation as the implants were discarded by the hospital.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE INC
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key15323366
Report Number3012552981-2022-00020
Device Sequence Number5467269
Product Code PHX
UDI-Device Identifier00811596030452
UDI-Public(01)00811596030452(17)260730(10)2105614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1230-7504-002
Device Catalogue Number1230-7504-002
Device Lot Number2105614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1230-7504-002, LOT 2105614
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown